Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/2007227> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- 2007227 author "John Robert Kline".
- 2007227 doi "10.2307/2007227".
- 2007227 isCitedBy John_Robert_Kline.
- 2007227 issue "2".
- 2007227 journal "The Annals of Mathematics".
- 2007227 jstor "2007227".
- 2007227 pages "113–119".
- 2007227 publisher "Annals of Mathematics".
- 2007227 title "Concerning Sense on Closed Curves in Non-Metrical Plane Analysis Situs".
- 2007227 volume "21".
- 2007227 year "1919".